# SDR DALA13067153709

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 45,665 hours, 18,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MID EXIT CENTER EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND FAULTY BATTERY PACK & CHARGER ASSY.  REPLACED IAW AMM 33-51-06.  OPS CHECKED GOOD.
